# SDR JR2R20250518585

- Difficulty date: May 18, 2025
- Submitted: May 18, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87337
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000551
- Aircraft time: 12,081 hours, 19,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17086125001
- Condition: Corroded
- Location: Zone 200
- Part time: 19,664 hours, 12,081 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, GUSSET AT FR 89, RBL 11, IS CORRODED OUT OF LIMITS. REPLACED IAW E175 SRM 51-40-08
